×

Found 66 Documents (Results 1–66)

Zero-\(\sqrt 3\) and zero-2 laws for representations of locally compact abelian groups. (English. Russian original) Zbl 1160.22301

J. Contemp. Math. Anal., Armen. Acad. Sci. 38, No. 5, 9-19 (2003); translation from Izv. Nats. Akad. Nauk Armen., Mat. 38, No. 5, 11-22 (2003).
MSC:  22D10 47D03
PDFBibTeX XMLCite

An analogue of the Grothendieck conjecture for two-dimensional local fields of finite characteristic. (English. Russian original) Zbl 1125.11355

Proc. Steklov Inst. Math. 241, 2-34 (2003); translation from Tr. Mat. Inst. Im. V. A. Steklova 241, 8-42 (2003).
MSC:  11S15 12J25
PDFBibTeX XMLCite
Full Text: MNR

\(\ell\)-adic representation attached to an elliptic curve over a number field. (English) Zbl 1046.11037

Bhandari, A. K. (ed.) et al., Elliptic curves, modular forms and cryptography. Proceedings of the advanced instructional workshop on algebraic number theory, Allahabad, India, November 2000. New Delhi, IN: Hindustan Book Agency (ISBN 81-85931-42-9/hbk). 167-191 (2003).
MSC:  11G05 11R32
PDFBibTeX XMLCite

K-theory for proper smooth actions of totally disconnected groups. (English) Zbl 1045.55006

Farrell, F. T. (ed.) et al., High-dimensional manifold topology. Proceedings of the school, ICTP, Trieste, Italy, May 21–June 8, 2001. River Edge, NJ: World Scientific (ISBN 981-238-223-2/hbk). 427-448 (2003).
MSC:  55N91 19L47 57S99
PDFBibTeX XMLCite

Filter Results by …

Database

all top 5

Author

all top 3

Main Field